RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2018, Volume 63, Issue 4, Pages 669–682 (Mi tvp5189)  

Method of moments for exit probabilities of Gaussian vector processes from a large region

A. O. Klebana, V. I. Piterbargabc

a Lomonosov Moscow State University
b National Research University "Moscow Power Engineering Institute"
c Scientific Research Institute for System Analysis of the Russian Academy of Sciences, Moscow

Abstract: Asymptotic behavior of the exit probability from homothetically unboundedly expanding region is evaluated for twice continuously differentiable stationary Gaussian vector processes. The evaluation is based on the Rice's method, that is, on studying point processes of exit times from the region, with subsequent application of the Laplace asymptotic method.

Keywords: Gaussian vector process, large excursions of trajectories, asymptotic behavior, Rice's method, Laplace method, point process.

Funding Agency Grant Number
Russian Science Foundation 14-49-00079


DOI: https://doi.org/10.4213/tvp5189

Full text: PDF file (536 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2019, 63:4, 545–555

Bibliographic databases:

Received: 26.10.2017
Revised: 20.06.2018
Accepted:21.06.2018

Citation: A. O. Kleban, V. I. Piterbarg, “Method of moments for exit probabilities of Gaussian vector processes from a large region”, Teor. Veroyatnost. i Primenen., 63:4 (2018), 669–682; Theory Probab. Appl., 63:4 (2019), 545–555

Citation in format AMSBIB
\Bibitem{KlePit18}
\by A.~O.~Kleban, V.~I.~Piterbarg
\paper Method of moments for exit probabilities of Gaussian vector processes from a large region
\jour Teor. Veroyatnost. i Primenen.
\yr 2018
\vol 63
\issue 4
\pages 669--682
\mathnet{http://mi.mathnet.ru/tvp5189}
\crossref{https://doi.org/10.4213/tvp5189}
\elib{http://elibrary.ru/item.asp?id=36361405}
\transl
\jour Theory Probab. Appl.
\yr 2019
\vol 63
\issue 4
\pages 545--555
\crossref{https://doi.org/10.1137/S0040585X97T989246}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000457756800003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85064670099}


Linking options:
  • http://mi.mathnet.ru/eng/tvp5189
  • https://doi.org/10.4213/tvp5189
  • http://mi.mathnet.ru/eng/tvp/v63/i4/p669

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:110
    References:11
    First page:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019